Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Dizziness, Headaches, Feeling Drunk or Drugged and Sudden Tiredness/Sleepiness ? What is

Dizziness, Headaches, Feeling Drunk or Drugged and Sudden Tiredness/Sleepiness. What is going on? The past 3 nights in a row, I ve experienced the strangest feelings, directly after I ve finished my dinner in the evenings.... 3 nights in a row now, so I m worried about it. I ve been geting very dizzy with a headache. I feel as if I ve been drugged or as if I m drunk . And whats strange is, I suddendly feel very tired. It s like I could just fall asleep that instant. I don t know if this has anything to do with it, but also the past 2 mornings when I ve woke up, I ve felt sick to my stomach and I felt like I need to go throw up. But never did. I ve never experienced these symptoms before. I figured it may be an issue with my blood sugar, but I m not sure if it s going up or down or what? Can anyone tell me whats going on with me? Someone who is knowledgable about blood sugars or has been through these types of symptoms before? I AM NOT PREGNANT!!! I just had a baby on 11/1/07 and I ve been on birth control since my checkup. Thats not the problem.
Asked On : Sat, 12 Dec 2009
Answers:  1 Views:  3452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

Ok, then in that case you should be reporting all yur symptoms to your doc. I have had these kind of feeling last year but i used to feel after lunch. may be cause i  used to eat a lot during lunch than dinner. anyways my doc told me to ake a test and after that told me i m having some problem with my insulin secreation. And also i should stop taking carbohydrtaes much. I should teke more of protien and and high fiber vegetables. I have been following that and now m fine. So tell your doc abouit your symptoms. Trust me, he knows the best for you...

Answered: Sat, 12 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions